# SDR SIMA200207208

- Difficulty date: March 9, 2002
- Submitted: April 4, 2002
- Operation: Air carrier
- Aircraft: N603AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING INSPECTION OF AIRCRAFT, FOUND THE FORWARD DIGITAL CORRODED.  REMOVED CORROSION BY CUT OUT.  FABRICATED A REPLACEMENT STRAP 16.5 INCH BY 21.5 INC, TWO DOUBLERS 7 INCH BY 6 INCH AND S SHIM 16.5 INCH BY .75 INCH, .040 INCH IAW EMB 145 SRM 145/1142, REV 17, 53-21-10, GST 0714/02, ITEM H, AND STANDARD SRM PRACTICES.  (M)
